Families of automorphic forms on definite quaternion algebras and Teitelbaum's conjecture
Représentations p-adiques de groupes p-adiques III : méthodes globales et géométriques, Astérisque, no. 331 (2010), pp. 29-64.
@incollection{AST_2010__331__29_0,
     author = {Bertolini, Massimo and Darmon, Henri and Iovita, Adrian},
     title = {Families of automorphic forms on definite quaternion algebras and {Teitelbaum's} conjecture},
     booktitle = {Repr\'esentations $p$-adiques de groupes $p$-adiques III : m\'ethodes globales et g\'eom\'etriques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {331},
     year = {2010},
     zbl = {1251.11033},
     mrnumber = {2667886},
     language = {en},
     url = {http://www.numdam.org/item/AST_2010__331__29_0/}
}
TY  - CHAP
AU  - Bertolini, Massimo
AU  - Darmon, Henri
AU  - Iovita, Adrian
TI  - Families of automorphic forms on definite quaternion algebras and Teitelbaum's conjecture
BT  - Représentations $p$-adiques de groupes $p$-adiques III : méthodes globales et géométriques
AU  - Collectif
T3  - Astérisque
PY  - 2010
DA  - 2010///
IS  - 331
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2010__331__29_0/
UR  - https://zbmath.org/?q=an%3A1251.11033
UR  - https://www.ams.org/mathscinet-getitem?mr=2667886
LA  - en
ID  - AST_2010__331__29_0
ER  - 
%0 Book Section
%A Bertolini, Massimo
%A Darmon, Henri
%A Iovita, Adrian
%T Families of automorphic forms on definite quaternion algebras and Teitelbaum's conjecture
%B Représentations $p$-adiques de groupes $p$-adiques III : méthodes globales et géométriques
%A Collectif
%S Astérisque
%D 2010
%N 331
%I Société mathématique de France
%G en
%F AST_2010__331__29_0
Bertolini, Massimo; Darmon, Henri; Iovita, Adrian. Families of automorphic forms on definite quaternion algebras and Teitelbaum's conjecture, in Représentations $p$-adiques de groupes $p$-adiques III : méthodes globales et géométriques, Astérisque, no. 331 (2010), pp. 29-64. http://www.numdam.org/item/AST_2010__331__29_0/

[1] M. Bertolini & H. Darmon - "Hida families and rational points on elliptic curves", Invent. Math. 168 (2007), p. 371-431. | DOI | MR | Zbl

[2] C. Breuil - "Série spéciale p-adique et cohomologie étale complétée", this volume. | Numdam | Zbl

[3] K. Buzzard - "On p-adic families of automorphic forms", in Modular curves and abelian varieties, Progr. Math., vol. 224, Birkhäuser, 2004, p. 23-44. | DOI | MR | Zbl

[4] G. Chenevier - "Une correspondance de Jacquet-Langlands p-adique", Duke Math. J. 126 (2005), p. 161-194. | DOI | MR | Zbl

[5] R. F. Coleman - "A p-adic Shimura isomorphism and p-adic periods of modular forms", in p-adic monodromy and the Birch and Swinnerton-Dyer conjecture (Boston, MA, 1991), Contemp. Math., vol. 165, Amer. Math. Soc. 1994, p. 21-51. | DOI | MR | Zbl

[6] R. F. Coleman - "p-adic Banach spaces and families of modular forms", Invent. Math. 127 (1997), p. 417-479. | DOI | MR | Zbl

[7] R. F. Coleman & A. Iovita - "Revealing hidden structures", preprint, 2003.

[8] P. Colmez - "La conjecture de Birch et Swinnerton-Dyer p-adique", Astérisque 294 (2004), p. 251-319. | Numdam | MR | Zbl

[9] P. Colmez - "Zéros supplémentaires de fonctions Lp-adiques de formes modulaires", in Algebra and number theory, Hindustan Book Agency, 2005, p. 193-210. | DOI | MR | Zbl

[10] P. Colmez - "Série principale unitaire pour 𝐆𝐋 2 (𝐐 p ) et représentations triangulines de dimension 2", preprint http://people.math.jussieu.fr/~colmez/triangulines.pdf.

[11] P. Colmez - "Invariants et dérivées de valeurs propres de frobenius", this volume. | Numdam | Zbl

[12] H. Darmon - "Integration on p × and arithmetic applications", Ann. of Math. 154 (2001), p. 589-639. | MR | Zbl

[13] P. Colmez - Rational points on modular elliptic curves, CBMS Regional Conference Series in Mathematics, vol. 101, Published for the Conference Board of the Mathematical Sciences, Washington, DC, 2004. | MR | Zbl

[14] M. Emerton - "p-adic L-functions and unitary completions of representations of p-adic reductive groups", Duke Math. J. 130 (2005), p. 353-392. | MR | Zbl

[15] R. Greenberg & G. Stevens - "p-adic L-functions and p-adic periods of modular forms", Invent Math. 111 (1993), p. 407-447. | DOI | EuDML | MR | Zbl

[16] A. Iovita & M. Spiess - "Derivatives of p-adic L-functions, Heegner cycles and monodromy modules attached to modular forms", Invent. Math. 154 (2003), p. 333-384. | DOI | MR | Zbl

[17] B. Mazur - "On monodromy invariants occurring in global arithmetic, and Fontaine's theory", in p-adic monodromy and the Birch and Swinnerton-Dyer conjecture (Boston, MA, 1991), Contemp. Math., vol. 165, Amer. Math. Soc. 1994, p. 1-20. | DOI | MR | Zbl

[18] B. Mazur, J. Tate & J. T. Teitelbaum - "On p-adic analogues of the conjectures of Birch and Swinnerton-Dyer", Invent Math. 84 (1986), p. 1-48. | DOI | EuDML | MR | Zbl

[19] L. Orton - "An elementary proof of a weak exceptional zero conjecture", Canad. J. Math. 56 (2004), p. 373-405. | DOI | MR | Zbl

[20] J-P. Serre - "Endomorphismes complètement continus des espaces de Banach p-adiques", Publ. Math. I.H.É.S. 12 (1962), p. 69-85. | DOI | EuDML | Numdam | MR | Zbl

[21] J-P. Serre - Trees, Springer Monographs in Math., Springer, 2003. | MR | Zbl

[22] G. Stevens - "Notes for a course on the Mazur-Tate-Teitelbaum conjecture", 1998.

[23] J. T. Teitelbaum - "Values of p-adic L-functions and a p-adic Poisson kernel", Invent Math. 101 (1990), p. 395-410. | DOI | EuDML | MR | Zbl